# SDR MASA20200624041

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,110 hours, 29,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349 - 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) INTERCOSTAL CORRODED.  R&R INTERCOSTAL AT STGR 27 BETWEEN FS349 AND FS364.
